MathSciNet Relay Station
MathSciNet bibliographic data
MR417153 (54 #5212) 13B20
Dobbs, David E.; Papick, Ira J. On going-down for simple overrings. III. Proc. Amer. Math. Soc. 54 (1976), 35–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement